Unicity theorems for meromorphic functions that share three values

Volume 81 / 2003

Wei-Ran Lü, Hong-Xun Yi Annales Polonici Mathematici 81 (2003), 131-138 MSC: Primary 30D35. DOI: 10.4064/ap81-2-4

Abstract

We deal with the problem of uniqueness of meromorphic functions sharing three values, and obtain several results which improve and extend some theorems of M. Ozawa, H. Ueda, H. X. Yi and other authors. We provide examples to show that results are sharp.

Authors

  • Wei-Ran LüDepartment of Mathematics
    Shandong University
    Jinan, Shandong 250100
    People's Republic of China
  • Hong-Xun YiDepartment of Mathematics
    Shandong University
    Jinan, Shandong 250100
    People's Republic of China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image